Top 9 Advil Sleep Aid – Arthritis Pain Relief Medications

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Advil

#ad

200mg Ibuprofen, Advil PM 120 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet, 38mg Diphenhydramine

#ad
Advil #ad - Fall asleep faster & stay asleep longer 1: advil pm coated caplets relieve occasional sleeplessness while soothing minor aches and Pains; Don't let pain get in the way of a restful night’s sleep. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.

To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product LABELING prior to use; Actual packaging may vary. Like any drug you become dependent on, Advil PM can cause addiction problems. Safe, gentle & non habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed.

While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency. Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi layer patented formula; Each caplet combines the #1 pain reliever ibuprofen with the #1 soothing sleep aid diphenhydramine 2 that helps you relieve pain and fall asleep.
BrandAdvil #ad
ManufacturerAdvil #ad
Height2.25 Inches
Length2.31 Inches
Weight120 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

2. Advil

#ad

Advil PM Liqui-Gels 80 Count Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen, 25mg Diphenhydramine

#ad
Advil #ad - Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.

Actual packaging may vary. Liquid form: advil pm is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Fall asleep faster & stay asleep longer 1: advil pM Liquid filled capsules relieve occasional sleeplessness while soothing minor aches and Pains. Advil pm should not be used by children under 12. Don't let pain get in the way of a restful night’s sleep. Do not take more than 2 pills in 24 hours.

Each capsule combines the #1 pain reliever ibuprofen with the #1 soothing sleep aid diphenhydramine 2 that helps you relieve pain and fall asleep. When buying, please check whether the product is "ships from and sold by Amazon. Com" just below the product price to make sure you are receiving this product from the Manufacturer of Emergen-C to ensure proper product dating. Read all product LABELING prior to use. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerAdvil #ad
Height4.19 Inches
Length2.25 Inches
Weight0.22 Pounds
Width2.38 Inches
Part NumberADVILPM-LQUDGEL
Model305730167550

3. Advil

#ad

Advil PM 20 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

#ad
Advil #ad - To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed.

Do not take more than 2 pills in 24 hours. Don’t let pain get in the way of a restful night’s sleep. Read all product labeling prior to use. Actual packaging may vary. Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula. Fall asleep faster & stay asleep longer 1: advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains.

Each caplet combines the #1 pain reliever Ibuprofen with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Advil pm should not be used by children under 12.
BrandAdvil #ad
ManufacturerAdvil PM #ad
Height1.9 Inches
Length2.9 Inches
Weight0.05 Pounds
Width1.9 Inches
Part Number380393
Model305730164207

4. Advil

#ad

200mg Ibuprofen, 25mg Diphenhydramine, Advil PM Liqui-Gels Two Pack of 80 Count, 160 Capsules Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules

#ad
Advil #ad - Don’t let pain get in the way of a restful night’s sleep. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Each capsule combines the #1 pain reliever Ibuprofen with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep.

Fall asleep faster & stay asleep longer 1: advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product labeling prior to use.

Safe, ibuprofen and diphenhydramine, gentle & non-habit forming: the two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed. Liquid form: advil pm is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Actual packaging may vary. Includes two 2 packs of 80 count advil PM Liqui Gels Liquid Filled Capsules 160 Total Capsules.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.13 Inches
Length4.5 Inches
Width2.38 Inches
Part Number305730167970
Model305730167970

5. A+Health

#ad

A+ Health Ibuprofen PM Softgels, 120 Count, Made in USA, Pain Reliever/Nighttime Sleep Aid NSAID

#ad
A+Health #ad - Contains active ingredients ibuprofen 200mg nonsteroidal anti-inflammatory drug and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels.

Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep. Temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, backache, toothache, menstrual cramps, the common cold, and minor pain of arthritis. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3.75 Inches
Length2.15 Inches
Weight0.13 Pounds
Width2.15 Inches
Part NumberIBUPM120
ModelIBUPM120

6. Advil

#ad

100 Count Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine, Advil PM 50 x 2 Packets

#ad
Advil #ad - Hsa and fsa eligible product. Don’t let pain get in the way of a restful night’s sleep. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.

Fall asleep faster & stay asleep longer 1: advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Each caplet combines the #1 pain reliever Ibuprofen with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep. Safe, ibuprofen and diphenhydramine, gentle & non-habit forming: the two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed. Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula.
BrandAdvil #ad
ManufacturerAdvil #ad
Height6 Inches
Length5.6 Inches
Weight0.38 Pounds
Width3.5 Inches
Part Number305730164498
Model305730164559

7. Berkley and Jensen

#ad

Berkley Jensen Ibuprofen PM Caplets

#ad
Berkley and Jensen #ad - Contains 200mg of ibuprofen and 38mg of diphenhydramine citrate. Coated caplets break down and enter your system quickly. Includes 200 caplets. Relieves occasional sleeplessness associated with minor aches and pains.
BrandBerkley and Jensen #ad
ManufacturerBerkley and Jensen #ad
Part Number05082

8. Advil

#ad

200mg Ibuprofen, 38mg Diphenhydramine, Advil PM 200 Count Pain Reliever/Nighttime Sleep Aid Caplet, 200 Count

#ad
Advil #ad - Combines the pain relief of Ibuprofen with the gentle sleep aid Diphenhydramine. Fall asleep faster and stay asleep longer. Unsurpassed Advil nighttime relief of pain and restlessness.
BrandAdvil #ad
ManufacturerAdvil #ad
Part NumberAPM200

9. Advil

#ad

Advil PM Pain Reliever/Nighttime Sleep Aid, Ibuprofen and Diphenhydramine 1 Pack ,200 Coated Caplets

#ad
Advil #ad - For relief of occasional sleeplessness when associated with minor aches and pains. Combines the #1 selling pain reliever with a soothing sleep aid. With a bi-layer patented formula, Advil PM caplets help you fall asleep faster and stay asleep longer compared to placebo or no treatment.
BrandAdvil #ad
ManufacturerAmerican Standart #ad
Part Number016449